American Journal of Computational Mathematics

Vol.4 No.5(2014), Paper ID 52617, 9 pages

DOI:10.4236/ajcm.2014.45038

 

Exact Traveling Wave Solutions for the System of Shallow Water Wave Equations and Modified Liouville Equation Using Extended Jacobian Elliptic Function Expansion Method

 

Emad H. M. Zahran, Mostafa M. A. Khater

 

Department of Mathematical and Physical Engineering, College of Engineering, University of Benha, Shubra, Egypt
Department of Mathematics, Faculty of Science, Mansoura University, Mansoura, Egypt

 

Copyright © 2014 Emad H. M. Zahran, Mostafa M. A. Khater et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Zahran, E. and Khater, M. (2014) Exact Traveling Wave Solutions for the System of Shallow Water Wave Equations and Modified Liouville Equation Using Extended Jacobian Elliptic Function Expansion Method. American Journal of Computational Mathematics, 4, 455-463. doi: 10.4236/ajcm.2014.45038.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.